The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Topomax withdrawal symptoms anyone ?


#1

I am having MAV from 2 years, i have taken topomax intinal days and stopped because there is no improvement but because of that i got sezuires and i had struggled a lot with this sudden seizures

when i consulted my doctor they asked me to take topomax again but so many side effects, so i slowly decreased doasge of topomax and stopped it within 3 months

I had eye issues recently, I suddely gets depressed and anxiety issues. i feel these are Topomax withdrawal symptoms

does anyone faced any withdrawal symptoms ?

whatever abnormal happens i am getting worried


#2

Sorry to hear of your continuing troubles Amitha.

It could just be your MAV symptoms?

I’ll defer to others who have taken this medicine, but for my 2 cents 2 years is not long (sadly) and you will probably still be in the throes of MAV: eye issues and anxiety/depression are all part of MAV.

Are you taking any thing else instead yet?

Amitriptyline eliminated my eye issues. YMMV.


#3

Best way to fight fear is knowledge. Read more about the condition. Read the Wiki section. Read some diaries, success stories. Until you understand the condition more you have no way of knowing that any symptoms you experience are normal or abnormal. MAV has a wide spectrum of symptoms, mostly normal, common and benign. If a particular one keeps occurring use Search on the forum and usually you’ll find somebody else who has experienced it writing about it. An audiologist who did VRT with me always said to expect anything to happen and not be surprised. She wasn’t far wrong. Try to always bear in mind with MAV your balance system and brain are currently hypersensitive and that’s what causes your symptoms. Helen